# SDR SWIA202158124

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N404SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000739
- Aircraft time: 7,378 hours, 4,591 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Nut Plate
- Condition: Damaged
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD LH BULKHEAD LOWER CENTER NUTPLATE DAMAGED     (C-CHECK RO 5/5/2021)    REMOVED AND REPLACED THE LOWER CENTER NUTPLATE FOR THE LH FWD BULKHEAD IN THE FWD CARGO. REF E-175 SRM 51-45-00.
